# SDR DXTA2009110203841

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 2,926 hours, 2,274 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: 049801001
- Part serial: H5553
- Condition: Inoperative
- Location: Mlg
- Part time: 2,274 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SELECTOR HANDLE MOVED TO DOWN. RED UNLOCK LIGHT ILLUMINATED BUT GEAR DID NOT COME DOWN. THREE SECONDS LATER GEAR CAME DOWN.  REMOVED DEFECTIVE LANDING CONTROL UNIT AND INSTALLED A REPAIRED CUSTOMER SUPPLIED UNIT.  WORK DONE IAW AMM 32-30-01. COMPLIED WITH 4 GEAR SWINGS IAW AMM 32-30-05. OPS CHECKED GOOD.
